CSN Login
Members Online: 8

You are here

Worse foot and leg pain

Julie 44
Posts: 479
Joined: Oct 2008

I have posted several times before about the pain in my feet going into my legs.I still have neuropathy and went to oncologist..He said chemo induced neuropathy.(No sh**) So he gave me vit.B and Gabapentin 300. Which is a seizure med..It has only been a week but nothing seems to help..The pain is worse it is shooting into my legs. Sometimes me legs feel numb too..I just don't know what to do to help the pain..I need to be on my feet all day at my job so that doesn't help the situation...I have another appointment on 12/4 but until then does anyone have any suggestions to help the pain??? Blood test show no diabetes or vitamin deffency..My pottasium level is alittle high thats all that was said...So any help would be great.........Thanks JULIE

johnnybegood's picture
johnnybegood
Posts: 1122
Joined: Oct 2008

i think i posted a comment before on you post about neuropathy.any who yes mine is located from my knees to my toes and from my elbows to my fingers.im sorry i cant be of any help.my mom is sending me some alph lipoic acid pills so when i get them maybe in time they will help.i dont work and dont even know if i will be able to.i am so sorry that you are hurting but just to let you know i am hurting right along with you.Godbless....johnnybegood

thready's picture
thready
Posts: 475
Joined: Sep 2009

Julie,
You might try the alpha lipoic pills, always check with your onc first. I am going to start them as soon as my stomach calms down from the last treatment. My brother who does have diabetes takes them for his neuropathy. He got to where it was difficult to walk and these little gems have helped a lot. The information that I have read says they can help chemo folks also. I will try to remember to post if they help me or not.

I just had my second treatment and my onc is already concerned that I have perm. neuropathy in my feet. She said that there is a "European Protocol" that switches the Oxy for another med-although I don't know that that is-for treatments 7-12. This other med does not cause neuropathy, but I am sure it has other wonderful side affects.

Annabelle41415's picture
Annabelle41415
Posts: 6239
Joined: Feb 2009

So sorry that your neuropathy is so bad. I guess I don't have any advice for you since I don't have it that bad and my doctor told me it would go away. I'm really not sure how long that will take though. I know by just what I have that it is not very pleasant so I can't even imagine having it as bad as you especially being on your feet all day. Hope you get better soon.

Kim

Nana b's picture
Nana b
Posts: 3045
Joined: May 2009

About 5 years ago I had the worst pain in my feet. I would walk in to a grocery store and turn around in tears back to my car. I could not do a thing or go anywhere. I had all kinds of tests done, scans, ultarsounds, went to a nerolgist and nothing was found wrong. The pain went away after about 4 months, and the only thing different I did was to take the following pills. The pain never came back. I eat a lot of greens now and have miminal problems wiht neropathy. I'm not sure if you want to try them. I'm going to order them again, as I had completely forgotten about them until I read your post.

http://www.1-supreme-greens.com/Alex-Guarraro.htm

Subscribe to Comments for "Worse foot and leg pain"